# SDR DALA2023060204432

- Difficulty date: May 28, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N124DX
- Make and model: Airbus A321-211
- Aircraft serial: 10251
- Aircraft time: 5,585 hours, 2,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP IN AFT CABIN. PERRORMED EPSU BITE CHECK IAW A321 AMM 33-51. FAULTS: "EPSU ( 11WL) EXT L". REMOVED EPSU 11WL IAW A321 AMM 33-51-38 (MS 778522 ). INSTALLED A NEW EPSU AT 11WL PER A321 AMM 33-51-38 OPS CHECK GOOD. EPSU BITE CHECK PASSED NO PERFORMED. (LP# 4178378)
